3 doctors weighed in:

Will the side effect akathisia go away if I stop orap (pimozide)?

3 doctors weighed in
Dr. Yash Khanna
Family Medicine
2 doctors agree

In brief: Akathesia

Akathesia can be caused by many drugs likehaldol, ssris, effexor, (venlafaxine) Dopamine blockers, antihistamines, opoids, coccaine, and barbiturate withdrawl, amphetamines and caffiene&tobacco, benzodiazepine and alcohol withdawl, and serotonin syndrome.
But I do not know what you mean by orap.

In brief: Akathesia

Akathesia can be caused by many drugs likehaldol, ssris, effexor, (venlafaxine) Dopamine blockers, antihistamines, opoids, coccaine, and barbiturate withdrawl, amphetamines and caffiene&tobacco, benzodiazepine and alcohol withdawl, and serotonin syndrome.
But I do not know what you mean by orap.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors